Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On real invariant subspaces of bounded operators with compact imaginary part


Author: Victor I. Lomonosov
Journal: Proc. Amer. Math. Soc. 115 (1992), 775-777
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1992-1086334-4
MathSciNet review: 1086334
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show the existence of real invariant subspaces for compact perturbations of selfadjoint operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1086334-4
Keywords: Compact perturbation, real invariant subspace
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society